MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDTRONIC PUERTO RICO OPERATIONS CO. ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number G7724015
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source foreign : (b)(6).Delay in procedure, more than 60 minutes.Intervention required: revision surgery.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from hcp via manufacturing representative.Pre-op diagnosis: cross-link was confirmed in the judgment of solid fusion, it was decided to remove the implant.Patient achieved solid fusion.Levels implanted: c4-7.It was reported that the event occurred because the person in charge of the facility(b)(4) did not check the operation history that implant remained.The removal equipment was shipped from (b)(4) loaner, and sterilized at high speed and removal was performed.Surgery was delayed more than 60 min.Update (b)(6) 2020 -->the cause of the event was that the sales rep did not confirm the initial operation date with the physician.The patient's name was informed to the distributor by the physician.Based on the name, the anterior cervical plate system "venture" corresponded to the history of the distributor, and the distributor contacted the sales rep.Therefore, a "venture" was prepared as a removal device, but the implant that was actually in the patient¿s body was "zevo", and it could not be removed so it had to bring in the "zevo" device again and remove it.Update (b)(6) 2020; this was the revision surgery which was performed on (b)(6) 2020.After bone union was checked to be achieved, as it was requested by the patient, removal was performed.

Brand Name
ZEVO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10435732
Report Number3004209178-2020-14478
Device Sequence Number11510997
Product Code KWQ
UDI-Device Identifier00643169327870
UDI-Public00643169327870
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Model NumberG7724015
Device Catalogue NumberG7724015
Device Lot NumberH5328088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;